Dromion like structures in the (2+1)-dimensional breaking soliton equation

Radha, R. ; Lakshmanan, M. (1995) Dromion like structures in the (2+1)-dimensional breaking soliton equation Physics Letters A, 197 (1). pp. 7-12. ISSN 0375-9601

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/037596...

Related URL: http://dx.doi.org/10.1016/0375-9601(94)00926-G


The existence of exponentially localized structures in a (2+1)-dimensional breaking soliton equation is studied here. A singularity structure analysis of the (2+1)-dimensional breaking soliton equation is carried out and it is shown that it admits the Painleve property for a specific parametric choice. Hirota's bilinear form of the corresponding P-type equation is generated from the Painleve analysis in a straightforward manner. The bilinear form is then used to show that the variable ∫x-∞uydx' (modulo a boundary term) admits exponentially localized solutions rather than the physical field u(x,y,t) itself.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:19347
Deposited On:22 Nov 2010 12:45
Last Modified:07 Jun 2011 06:48

Repository Staff Only: item control page